# SDR WX0A070449

- Difficulty date: October 26, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936630503
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOW 1C/2C/S1/S2/S4, LT AFT TIEDOWN TRACK CORRODED SEVERAL PLACES IN REAR CARGO.  ADDRESSED AS REQUIRED.
